zbMATH — the first resource for mathematics

Minimal, locally-finite varieties that are not finitely axiomatizable. (English) Zbl 0426.08003

08B05 Equational logic, Mal’tsev conditions
08A30 Subalgebras, congruence relations
03G10 Logical aspects of lattices and related structures
Full Text: DOI
[1] K. Baker,Finite equational bases for finite algebras in a congruence-distributive equational class. Advances in Math.,24 (1977), 207–243. · Zbl 0356.08006
[2] G. Grätzer,Universal algebra, D. Van Nostrand Co., Inc., Princeton, New Jersey, xvi+368 pp.
[3] B. Jónsson andE. Nelson,Relatively free products in regular varieties. Algebra Universalis4 (1974), 14–19. · Zbl 0319.08002
[4] R. McKenzie,On minimal, locally finite varieties with permuting congruence relations. To appear.
[5] V. L. Murskiï,The existence in the three-valued logic of a closed class with a finite basis having no finite complete system of identities (in Russian). Dokl. Akad. Nauk. SSSR163 (1965), 815–818.
[6] D. Pigozzi,Finite groupoids without finite bases for their identities. To appear. · Zbl 0475.08005
[7] A. F. Pixley,The ternary discriminator function in universal algebra. Math. Ann.191 (1971), 167–180. · Zbl 0208.02702
[8] J. Plonka,On a method of construction of abstract algebras. Fund. Math.61 (1967), 183–189.
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.